Further Diversification of Nano Binary Open Sets

J Jasmine Elizabeth, Hari Siva Annam G

Abstract


The purpose of this paper is to introduce and study the nano binary exterior, nano binary border and nano binary derivedin nano binary topological spaces. Also studied their characterizations

Keywords


N_B-Derived, N_B-Exterior, N_B-Border

Full Text:

PDF

References


Lellis Thivagar. M and Carmel Richard, On Nano forms of weakly open sets, International Journal of Mathematics and Statistics Invention, 1(1) 2013, 31-37.

Nithyanantha Jothi. S and P. Thangavelu, On Binary Topological Spaces, Pacific – Asian Journal of Mathematics.

Hari Siva Annam. G and J. Jasmine Elizabeth, Cognition of Nano Binary Topological Spaces, Global Journal of Pure and Applied Mathematics, 6(2019), 1045-1054.

Jasmine Elizabeth. J and G. Hari Siva Annam, Some notions on nano binary continuous, Malaya Journal of Matematik, Vol. 9, N0. 1,592-597, 2021.

Jasmine Elizabeth. J and G. Hari Siva Annam, Nano binary contra continuous functions in nano binary topological spaces, J. Math. Comput.Sci. 11 (2021), No. 4, 4994-5011.

Lellis Thivagar. M and SuthaDevi.V, On Multi-granular Nano Topology, Accepted (2015), South East Asian Bulletin of Mathematics, Springer Verlag.

C. Janaki and A. Jeyalakshmi, A new form of generalized closed sets via regular local function in ideal topological spaces, Malaya Journal of Matematik, S(1) (2015), 1-9.

O. Njastad, On some classes of nearly open sets, Pacific J. Math.,15 (1965), 961-970.

E. F. Lashin and T. Medhat, Topological reduction of information systems, Chaos, Solitions and Fractals, 25 (2015), 277-286.

C. Richard, Studies on nano topological spaces, Ph.D. Thesis, Madurai Kamaraj University, India (2013).




DOI: http://dx.doi.org/10.23755/rm.v44i0.884

Refbacks

  • There are currently no refbacks.


Copyright (c) 2022 Jasmine Elizabeth J, Hari Siva Annam G

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.